# SDR ASOA2013052403667

- Difficulty date: May 7, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 21,436 hours, 19,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 409.00+128, RBL 18 INBD AND OTBD VERT POSTS HAVE INDICATIONS NOTED IN AFT FLANGE RADII AT WL 69.  BOTH APPROX .300" LONG X 50 PERCENT FSH.  FAILED NDT INSPECTION.  REMOVED POST IAW SRM 51-42-06.  LOCATED & DRILLED NEW SERVICEABLE POSTS PN 601R32208-32S & 601R32208-156 IAW  SRM 51-40-11.  RIVETED POSTS TOGETHER IAW SRM 51-42-06.  INSTALLED POSTS IAW  SRM 51-42-06 & REO 601R-53-41-889.
